Geschlossene Flächen in dreidimensionalen Mannigfaltigkeiten.

Hellmuth Kneser

Jahresbericht der Deutschen Mathematiker-Vereinigung (1929)

  • Volume: 38, page 248-259
  • ISSN: 0012-0456; 1869-7135

How to cite


Kneser, Hellmuth. "Geschlossene Flächen in dreidimensionalen Mannigfaltigkeiten.." Jahresbericht der Deutschen Mathematiker-Vereinigung 38 (1929): 248-259. <>.

author = {Kneser, Hellmuth},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {248-259},
title = {Geschlossene Flächen in dreidimensionalen Mannigfaltigkeiten.},
url = {},
volume = {38},
year = {1929},

AU - Kneser, Hellmuth
TI - Geschlossene Flächen in dreidimensionalen Mannigfaltigkeiten.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1929
VL - 38
SP - 248
EP - 259
UR -
ER -

Citations in EuDML Documents

  1. Harrie Hendriks, François Laudenbach, Scindement d’une équivalence d’homotopie en dimension 3
  2. John Stillwell, Příběh stodvacetistěnu v  4
  3. André Gramain, Théorèmes de H. Schubert sur les nœuds câbles
  4. Francis Bonahon, Cobordism of automorphisms of surfaces
  5. Vincent Colin, Emmanuel Giroux, Ko Honda, Finitude homotopique et isotopique des structures de contact tendues
  6. Michel Matthey, Hervé Oyono-Oyono, Wolfgang Pitsch, Homotopy invariance of higher signatures and 3 -manifold groups
  7. C. Gordon, Dehn filling: A survey
  8. Ralf Krömer, The set of paths in a space and its algebraic structure. A historical account

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.